de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Symmetries of asymptotically flat electrovacuum space-times and radiation

Bicak, J., & Pradova, A. (1998). Symmetries of asymptotically flat electrovacuum space-times and radiation. Journal of Mathematical Physics, 39, 6011-6039.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5995-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5996-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Bicak, Jiri1, Author
Pradova, A., Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24012              

Content

show

Details

show
hide
Language(s):
 Dates: 1998
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 206266
Other: 5193
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 Sequence Number: - Start / End Page: 6011 - 6039 Identifier: -